Busca avançada
Ano de início
Entree


Conley Index and Schwartz Index on Singular Surfaces

Texto completo
Autor(es):
Brasselet, Jean-Paul ; Lima, Dahisy V. S. ; Zigart, Murilo A. J.
Número total de Autores: 3
Tipo de documento: Artigo Científico
Fonte: Qualitative Theory of Dynamical Systems; v. 24, n. 4, p. 27-pg., 2025-07-28.
Resumo

In this paper, we consider two indices that are independently applied in the study of vector fields on analytic singular surfaces, namely the Conley index and the Schwartz index. While the first requires that the invariant sets of the vector field be isolated, the second requires the vector field to be radial. We focus on a class of continuous vector fields on the two-dimensional case, where both indices can be computed simultaneously, to analyze how each index successfully measures the Euler characteristic of the singular variety, despite yielding different local results. Additionally, we present a new topological formula that relates the Betti numbers of the links of the singularities in an analytic singular surface. (AU)

Processo FAPESP: 23/17645-6 - Teoria de Morse-Conley, Variedades Singulares e Homologia de Intersecção
Beneficiário:Dahisy Valadão de Souza Lima
Modalidade de apoio: Bolsas no Exterior - Pesquisa
Processo FAPESP: 22/16455-6 - Topologia algébrica, geométrica e diferencial
Beneficiário:Daciberg Lima Gonçalves
Modalidade de apoio: Auxílio à Pesquisa - Temático
Processo FAPESP: 23/03430-8 - Condições suficientes para a realização de grafos de Lyapunov como fluxos Gutierrez-Sotomayor
Beneficiário:Murilo André de Jesus Zigart
Modalidade de apoio: Bolsas no Brasil - Pós-Doutorado
Processo FAPESP: 19/21181-0 - Novas fronteiras na Teoria de Singularidades
Beneficiário:Regilene Delazari dos Santos Oliveira
Modalidade de apoio: Auxílio à Pesquisa - Temático